MathSciNet Relay Station
MathSciNet bibliographic data
MR1549795 Contributed Item
Helly, Eduard; Über Systeme von abgeschlossenen Mengen mit gemeinschaftlichen Punkten. (German) Monatsh. Math. Phys. 37 (1930), no. 1, 281–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement